Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Scalar curvature of Lie groups


Authors: Hêng Lung Lai and Huei Shyong Lue
Journal: Proc. Amer. Math. Soc. 81 (1981), 311-315
MSC: Primary 53C20; Secondary 22E15
MathSciNet review: 593479
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the following theorem: If $ G$ is a connected Lie group, then $ G$ admits left invariant metric of positive scalar curvature if and only if the universal covering space $ \tilde G$ of $ G$ is not homeomorphic to the Euclidean space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 22E15

Retrieve articles in all journals with MSC: 53C20, 22E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0593479-4
PII: S 0002-9939(1981)0593479-4
Article copyright: © Copyright 1981 American Mathematical Society